MathSciNet Relay Station
MathSciNet bibliographic data
MR3267679 92D40 (92D25)
Zhang, Tongqian; Meng, Xinzhu; Liu, Rui; Zhang, Tonghua Periodic solution of a pest management Gompertz model with impulsive state feedback control. Nonlinear Dynam. 78 (2014), no. 2, 921–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement